MathSciNet Relay Station
MathSciNet bibliographic data
MR252922 (40 #6137) 41.40
Dunham, Charles B. Chebyshev aproximation with respect to a weight function. J. Approximation Theory 2 1969 223–232.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement